Formal groups and p-adic interpolation
Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 55-65.
@incollection{AST_1977__41-42__55_0,
     author = {Katz, Nicholas M.},
     title = {Formal groups and $p$-adic interpolation},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     series = {Ast\'erisque},
     pages = {55--65},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     mrnumber = {441928},
     zbl = {0351.14024},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__55_0/}
}
TY  - CHAP
AU  - Katz, Nicholas M.
TI  - Formal groups and $p$-adic interpolation
BT  - Journées arithmétiques de Caen
AU  - Collectif
T3  - Astérisque
PY  - 1977
SP  - 55
EP  - 65
IS  - 41-42
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1977__41-42__55_0/
LA  - en
ID  - AST_1977__41-42__55_0
ER  - 
%0 Book Section
%A Katz, Nicholas M.
%T Formal groups and $p$-adic interpolation
%B Journées arithmétiques de Caen
%A Collectif
%S Astérisque
%D 1977
%P 55-65
%N 41-42
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1977__41-42__55_0/
%G en
%F AST_1977__41-42__55_0
Katz, Nicholas M. Formal groups and $p$-adic interpolation, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 55-65. http://www.numdam.org/item/AST_1977__41-42__55_0/

1. J. Ax, Zeroes of Polynomials over Local Fields - The Galois Action, J. Algebra 15 (1970), 417-428. | DOI | MR | Zbl

2. A. Hurwitz, Über die Entwicklungskoeffitzienten der Lemniscatischen Funktionen, Math. Ann. 51 (1899), 196-226. | DOI | JFM | MR

3. N. Katz, The Congruences of Clausen-von Staudt and Kummer for Bernoulli Hurwitz Numbers, Math. Ann. 216 (1975), 1-4. | EuDML | MR | Zbl

4. N. Katz, The Eisenstein Measure and p-adic Interpolation, to appear in Am. J. Math. | MR | Zbl

5. N. Katz, P-adic L-Functions Via Moduli of Elliptic Curves, in Algebraic Geometry, Arcata 1974, Proc. Symp. Pure Math. 29, A.M. S. Providence (1975), 479-506. | DOI | MR | Zbl

6. H. Lang, Kummersche Kongruenzen für die normierten Entwicklungskoeffitzienten der Weierstrass'schen p-Funktion, Abh. Math. Sem. Hamburg 33 (1969), 183-196. | DOI | MR | Zbl

7. S. Lichtenbaum, On p-adic L-functions associated to elliptic curves. | Zbl

8. K. Mahler, An Interpolation Series for a Continuous Function of a p-adic variable. J. Reine Ang. Math. 199 (1958), 23-34. | EuDML | MR | Zbl

9. G. Robert, Nombres de Hurwitz et Unités Elliptiques, to appear.

10. S. Sen, On Automorphisms of Local Fields, Ann. Math. (2) 90 (1969), 33-46. | DOI | MR | Zbl

11. J. Tate, p-divisible groups, in Proc. Conf. Local Fields (Driebergen, 1966), Springer, Berlin (1967). | DOI | MR | Zbl

12. J. Tate, Letter to J.-P. Serre dated January 12, 1965.